QM 2022

Europe/Warsaw
Krakow, Poland

Krakow, Poland

AM UJ, Krakow, Poland
Wojciech Florkowski (Institute of nuclear Physics, Krakow) , Krzysztof Redlich (University of Wroclaw) , Barbara Krystyna Wosiek (Institute of Nuclear Physics Polish Academy of Sciences (PL))
Description

MOVED TO APRIL 4-10, 2022

Quark Matter 2022 is the XXIXth International Conference on Ultra-relativistic Nucleus-Nucleus Collisions. This conference brings together theoretical and experimental physicists from around the world to discuss new developments in high energy heavy ion physics. The focus of the discussions is on the fundamental understanding of strongly-interacting matter at extreme conditions, as formed in ultra-relativistic nucleus-nucleus collisions, as well as on emergent QCD phenomena in high-multiplicity proton-proton and proton-nucleus collisions.

    • 9:00 AM 10:00 AM
      Registration for students
    • 10:00 AM 6:00 PM
      Lectures for students
    • 6:00 PM 7:30 PM
      General registration for all participants
    • 8:00 AM 9:00 AM
      Registration
    • 9:00 AM 10:30 AM
      Plenary Session I
      • 9:00 AM
        Welcome and conference opening 20m
      • 9:20 AM
        Keynote presentation (by a famous physicist, e.g., a Nobel Prize Laureate) 40m
      • 10:00 AM
        First exp. highlight 30m
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session II
      • 11:00 AM
        Second exp. highlight 30m
      • 11:30 AM
        Third exp. highlight 30m
      • 12:00 PM
        Fourth exp. highlight 30m
      • 12:30 PM
        First th. highlight 30m
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Plenary Session III
      • 2:30 PM
        Fifth exp. highlight 30m
      • 3:00 PM
        Sixth exp. highlight 30m
      • 3:30 PM
        Second th. highlight 30m
    • 4:00 PM 4:30 PM
      Coffee break 30m
    • 4:30 PM 6:30 PM
      Parallel Session A2: QCD matter at finite temperature and density
    • 4:30 PM 6:30 PM
      Parallel Session C2: Initial state physics and approach to thermal equilibrium
    • 4:30 PM 6:30 PM
      Parallel Session D4: Jets, high-pT hadrons, and medium response
    • 4:30 PM 6:30 PM
      Parallel Session L3: Chirality, vorticity and spin polarization
    • 6:30 PM 8:00 PM
      Welcome drink 1h 30m
    • 9:00 AM 10:40 AM
      Parallel Session A2: QCD matter at finite temperature and density
    • 9:00 AM 10:40 AM
      Parallel Session C2: Initial state physics and approach to thermal equilibrium
    • 9:00 AM 10:40 AM
      Parallel Session D4: Jets, high-pT hadrons, and medium response
    • 9:00 AM 10:40 AM
      Parallel Session L3: Chirality, vorticity and spin polarization
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 1:10 PM
      Parallel Session B1: Lattice QCD and heavy-ion collisions
    • 11:10 AM 1:10 PM
      Parallel Session D4: Jets, high-pT hadrons, and medium response
    • 11:10 AM 1:10 PM
      Parallel Session H2: QGP in small and medium systems
    • 11:10 AM 1:10 PM
      Parallel Session L3: Chirality, vorticity and spin polarization
    • 1:10 PM 2:40 PM
      Lunch 1h 30m
    • 2:40 PM 5:00 PM
      Parallel Session D4: Jets, high-pT hadrons, and medium response
    • 2:40 PM 5:00 PM
      Parallel Session H2: QGP in small and medium systems
    • 2:40 PM 5:00 PM
      Parallel Session K3: Correlations and fluctuations
    • 2:40 PM 5:00 PM
      Parallel Session M1: Strongly coupled systems
    • 5:00 PM 6:30 PM
      POSTER SESSION + CHEESE & WINE
    • 8:00 PM 9:30 PM
      SPECIAL EVENT / CONCERT
    • 9:00 AM 10:40 AM
      Parallel Session E3: Heavy flavors, quarkonia, and strangeness production
    • 9:00 AM 10:40 AM
      Parallel Session I2: Ultra-peripheral collisions
    • 9:00 AM 10:40 AM
      Parallel Session K3: Correlations and fluctuations
    • 9:00 AM 10:40 AM
      Parallel Session N1: Baryon rich matter, neutron stars, and gravitational waves
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 1:10 PM
      Parallel Session E3: Heavy flavors, quarkonia, and strangeness production
    • 11:10 AM 1:10 PM
      Parallel Session I2: Ultra-peripheral collisions
    • 11:10 AM 1:10 PM
      Parallel Session K3: Correlations and fluctuations
    • 11:10 AM 1:10 PM
      Parallel Session O1: New theoretical developments
    • 1:10 PM 2:40 PM
      Lunch 1h 30m
    • 2:40 PM 4:20 PM
      Parallel Session E3: Heavy flavors, quarkonia, and strangeness production
    • 2:40 PM 4:20 PM
      Parallel Session G2: Electroweak probes
    • 2:40 PM 4:20 PM
      Parallel Session J2: Hadron production and collective dynamics
    • 2:40 PM 4:20 PM
      Parallel Session P2: Future facilities and new instrumentation
    • 4:20 PM 4:50 PM
      Coffee break 30m
    • 4:50 PM 6:50 PM
      Parallel Session G2: Electroweak probes
    • 4:50 PM 6:50 PM
      Parallel Session J2: Hadron production and collective dynamics
    • 4:50 PM 6:50 PM
      Parallel Session P2: Future facilities and new instrumentation
    • 4:50 PM 6:50 PM
      Parralel Session F1: Light nuclei production
    • 9:00 AM 10:30 AM
      Plenary Session IV
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session V
    • 1:00 PM 2:00 PM
      Lunch boxes 1h
    • 2:00 PM 8:00 PM
      FREE AFTERNOON
    • 9:00 AM 10:30 AM
      Plenary Session VI
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session VII
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Plenary Session VIII
    • 4:00 PM 4:30 PM
      Coffee break 30m
    • 4:30 PM 6:30 PM
      Plenary Session IX
    • 8:00 PM 11:00 PM
      Conference Dinner 3h
    • 9:00 AM 10:30 AM
      Plenary Session X
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Summary/Farewell Session